Advances in Pure Mathematics

Vol.1 No.5(2011), Paper ID 7288, 4 pages

DOI:10.4236/apm.2011.15050

 

Solutions with Dead Cores for a Parabolic P-Laplacian Equation

 

Zhengce Zhang, Yanyan Li

 

 

Copyright © 2011 Zhengce Zhang, Yanyan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Zhang and Y. Li, "Solutions with Dead Cores for a Parabolic P-Laplacian Equation," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 280-283. doi: 10.4236/apm.2011.15050.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.